# SDR 04FDEA02218

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT STA 1119 TO 6-10 LONGERON 51R FOUND CRACKED AT SPLICE JOINT AREA. REPAIRED AS   PER SRM 53-10-00 FIG 2 VOL I.  NDT INSPECTION CARRIED OUT, FOUND NO CRACK EVIDENT.
